# SDR MAC020801

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N809FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 25,612 hours, 27,046 cycles
- Engine: Pwa PW124B
- Engine time: 22,336 hours, 23,072 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW124B
- Part serial: PCE124437
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 22,336 hours, 23,072 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: B, E, A

## Discrepancy

THE PIC NOTICED TORQUE FLUCTUATIONS AND LOSS OF TORQUE.  A VIBRATION WAS NOTICED.  THE PIC SHUT DOWN THE NR 1 ENGINE IN FLIGHT, DECLARED AN EMERGENCY AND DIVERTED TO MBJ AND LANDED.  THE A/C WAS DETERMINED TO BE DOWN FOR AN ENGINE CHANGE.
